# SDR DL76L060683

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 77,135 hours, 11,768 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Jammed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT SIDE SLIDING WINDOW HANDLE JAMMED AND WILL NOT LOCK CLOSED.  ADJUSTED CAPTS SLIDING WINDOW OPN AT WINDOW OPEN CLOSING LOCKING CKD GOOD.
